# SDR SWAA2014053028501

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 53,859 hours, 42,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON OTBD HINGE COVER CRACKED BRACKET.  R & R BRACKET IAW SRM.
